Motrin IB Migraine Relief Liquid Gel Caps, Ibuprofen 200 mg, 80 ct

$11.99

-

Report Abuse
SKU: W66387347D Category:
Why shop from Dover Mart?
Fast Delivery

Ensure Fast Delivery

100% Guarantee

Shop Premium & Genuine Products

Description

Motrin IB Migraine Relief Liquid Gel Ibuprofen Capsules provide fast and effective relief from migraine headaches. Each of these liquid-filled gel capsules contains 200 milligrams of the NSAID* pain reliever ibuprofen to treat migraine pain, and migraine-related symptoms including nausea, sensitivity to light (photophobia), and sensitivity to sound (phonophobia). Safe and effective when used as directed, this dye-free, caffeine-free migraine relief medicine is intended for adults 18 and older. *non-steroidal anti-inflammatory drug This site contains current product information and may differ from the information on the product packaging you may have.

  • Bottle of Motrin IB Migraine Relief Liquid Gel Capsules with ibuprofen for migraine pain relief
  • Each caffeine- and dye-free capsule provides 200 milligrams of the NSAID* pain reliever ibuprofen
  • Liquid gel capsules provide powerful pain relief to treat migraine headaches effectively
  • Liquid gel pain reliever capsules work hard to stop migraine pain for fast and effective relief
  • Migraine medicine treats nausea and sensitivity to light (photophobia) and sound (phonophobia)
  • These ibuprofen liquid gels are indicated for adults 18 years or older experiencing migraine pain
  • Please take as directed; the smallest effective dose should be used for migraine relief
  • When using this pain relief medicine take with food or milk if stomach upset occurs

Additional information

Size

80 Capsules

Actual Color

N/A

Sorry no more offers available
My Cart (0 items)

No products in the cart.